# SDR DALA2023021401144

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 139,011 hours, 20,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 R/H ENTRY DOOR 1 INTERLOCK PAWL CRACKED. CORRECTIVE ACTION: R/R R1 DOOR INTERLOCK PAWL PER B767 AMM 52-11 OPS NML (9919856)
